Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

100 Vs 300 mg Eption tablet?

I am a young man of 46. Since birth I was having seizures up to 5 years (no medication was given because of parents ignorance about this problem)...then when I was 24 I had my first seizure in my office, which I was aware, then I consulted the Neurologist and he prescribed Eptoin (100mg) for 3 years. I took the treatment as prescribed. Again in the year 1994, I had another seizure in a sports ground then one more in the year 1997, then again started treatment and I think I stopped after one year or so..Now two months back I had one more seizure. After consulting the Dr. he prescribed me again Eptoin (100 mg)x3, once a day (I take at night before sleep)...Now I have started taking Eptoin 300 mg, one tab before sleep....Will it make any side effect if I take 300 mg tab once instead of taking 3X100 mg... please guide me accordingly or any other medicines is taken along with 300 mg tablet to avoid its side effects, if any. And please also suggest me when should I take the medicine (in the morning or before going to bed)...One more think, when I took 300 mg. eptoin, the next moring I was feeling very tired and slight eye burning and heavy head...please guide me..
Asked On : Thu, 17 Jun 2010
Answers:  1 Views:  1878
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi. Welcome to Healthcaremagic

Eptoin 300 mg X1= 100gX3. Dose is same. SO it will not cause any side effects.

All medicines may cause side effects, but many people have no, or minor, side effects. If the side effects persist or become bothersome when using Dilantin cosnult your MD and change it to different medicines
Common side effects are:
Constipation; dizziness; headache; mild nervousness; nausea; trouble sleeping; vomiting.

SEVERE side effects:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); bone pain; butterfly-shaped rash on the face; clumsiness or unsteadiness; confusion; dark urine; delirium; high blood sugar (flushing; fruit-like breath odor; increased thirst, hunger, or urination; rapid breathing); mental or mood changes; numbness or tingling of the hands or feet; red, swollen, blistered, or peeling skin; signs of infection (eg, chills, fever, sore throat); slurred speech; stomach pain; swollen lymph nodes; swollen or tender gums; tremor; unusual bruising or bleeding; unusual eye movements; unusual muscle movements; yellowing of the skin or eyes.

Your symptoms are minor and will get better. But if the symptoms persist, please consult your doctor and change the medicine. Now a days there are many safe medication with very little or no side effects.

Regards, Dr. Jagdish
Answered: Wed, 12 Jan 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor